Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello Im 81 years old and in the past year,

Hello Im 81 years old and in the past year, I started getting severe hot flashes that start at my chest and go to my head.. its a paralyizing feeling which lasts 2-5 minutes.. Im dizzy, low energy, but no sweating.. just real hot.. I had several of them last night and also today. I went to see a cardio Dr and found out I have severe aortic stenosis, which I am in the process of having surgery in the near future.. Are these heat flashes caused by the narrowing of my valve? And why do these heat flashes come for a few days and a month goes by without any and then I suffer a few days again (having 10 a day.. and then gone again for another month.. Thank you, and I appreciate your help. Signed, Bill.
Wed, 30 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I m an 18 year old female and this is a sexual health question. Normally before my period my breasts get tender and I feel tired and moody and then I have a heavy flow and sometimes my period is late no more than a week. I am sexually active and my period was late by one day and the day after I had the contraceptive implant put in ( 3 days ago) and I have since not had my period. I ve been using condoms as a contraceptive previously and I am worried that I am in fact pregnant or is it possible that the side effect of not having a period whilst with an implant hs already started working? If you could let me know that would be great.

doctor1 MD

hello doctor, My name is Dr. Pulkit Sudan. I am a dental surgeon . 3 and a half weeks back my grandmom (81/f) was put on glucose drip after she complained of sinking episodes in her heart(in her language) and is suffering from high blood pressure diagnosed thereafter along with anemia(hb=5gm%) all other findings are in normal range( serum creatinine , sgot/sgpt, etc) wbc count was 11000. these episodes happened for around 2 months prior to diagnosis of high b.p. thereafter she was put on daily amlodipine(5 mg)+atenolol(50 mg) , multivitamin tablet and iron syrup. the doc gave alprazolam+ propanolol for those sinking episodes if they happen. but now, these episodes happen frequently like 2 in a day. what can b the actual cause. she does not complain of headache , sweatiness or leg pains during the episode. she feels like heart is sinking and heartbeat is going high although i cheacked the pulse was normal. otherwise she is well active but suffers from joint pain since past 15 yrs. doc , can i know the actual cause underneath. is it due to the weakness caused by anemia alone?? or any other chronic disease. i thought she might not be able to digest iron syrup, so discontinued for two days but the episodes continued. pls clarify... thanks a ton!

doctor1 MD

Hello Doctor, My 81 year old father who has Alzheimer s disease (for about 3 years or so now), said that he was bleeding rectally today for a few hrs. None before or after. is this something to panic about? I went through ulcerative colitis about 5 years ago and suffered alot of internal bleeding . I was the only one that was excited about it.

Loading Online Doctors....